Alert archive / West Virginia / Areal Flood Warnings in 2021
Areal Flood Warning 25, NWS Charleston, WV
NWS Charleston, WV issued this areal flood warning at Jun 21, 2021, 9:22 PM EDT for 4 counties in Ohio; 6 counties in West Virginia. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 9:22 PM EDT (01:22 UTC)
- Expired
- Jun 22, 2021, 2:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Gallia County, OH, Meigs County, OH, Washington County, OH, Jackson County, WV, Mason County, WV, Pleasants County, WV, Ritchie County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 104 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
211
WGUS41 KRLX 220122
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
922 PM EDT Mon Jun 21 2021
OHC009-053-105-167-WVC035-053-073-085-105-107-220430-
/O.NEW.KRLX.FA.W.0025.210622T0122Z-210622T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Washington OH-Jackson WV-Mason WV-
Pleasants WV-Ritchie WV-Wirt WV-Wood WV-
922 PM EDT Mon Jun 21 2021
The National Weather Service in Charleston has issued a
* Flood Warning for...
Southeastern Athens County in southeastern Ohio...
Northeastern Gallia County in southeastern Ohio...
Meigs County in southeastern Ohio...
Southwestern Washington County in southeastern Ohio...
Northeastern Jackson County in northwestern West Virginia...
Southern Pleasants County in northwestern West Virginia...
Western Ritchie County in northwestern West Virginia...
Central Wirt County in northwestern West Virginia...
Wood County in northwestern West Virginia...
North Central Mason County in western West Virginia...
* Until 1230 AM EDT.
* At 922 PM EDT, the public reported flooding in the warned area due
to previous thunderstorms. Flooding is ongoing. Between 2 and 4
inches of rain have fallen.
* Some locations that will experience flooding include...
Parkersburg, Belpre, Harrisville, Pomeroy, Albany, Elizabeth,
Racine, Coolville, Rutland, Forked Run State Park, Vienna,
Ravenswood, New Haven, Pennsboro, Mason, Lubeck, Washington,
Mineralwells, Tuppers Plains and Boaz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3933 8179 3937 8101 3934 8101 3934 8099
3919 8097 3899 8135 3894 8218 3919 8230
$$
RPY6 follow-up statements
416
WGUS81 KRLX 220414
FLSRLX
Flood Statement
National Weather Service Charleston WV
1214 AM EDT Tue Jun 22 2021
OHC167-WVC035-073-085-105-107-220424-
/O.CAN.KRLX.FA.W.0025.000000T0000Z-210622T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Jackson WV-Pleasants WV-Ritchie WV-Wirt WV-Wood WV-
1214 AM EDT Tue Jun 22 2021
...FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN WASHINGTON,
NORTHEASTERN JACKSON, SOUTHERN PLEASANTS, WESTERN RITCHIE, CENTRAL
WIRT AND WOOD COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
OHC009-053-105-WVC053-220430-
/O.CON.KRLX.FA.W.0025.000000T0000Z-210622T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
1214 AM EDT Tue Jun 22 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT EARLY THIS
MORNING FOR SOUTHEASTERN ATHENS, NORTHEASTERN GALLIA, MEIGS AND
NORTH CENTRAL MASON COUNTIES...
At 1214 AM EDT, Rain gauges reported between 2 and 4 inches of rain
have fallen. 911 center dispatcher still reported high water over
several roads in Meigs County.
Some locations that will experience flooding include...
Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State
Park, New Haven, Mason, Tuppers Plains, Middleport, Chester,
Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin,
Kyger, Dexter and Dyesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
ARJ911
WGUS41 KRLX 220418
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
1218 AM EDT Tue Jun 22 2021
OHC009-053-105-WVC053-220730-
/O.EXT.KRLX.FA.W.0025.000000T0000Z-210622T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
1218 AM EDT Tue Jun 22 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
Southeastern Athens County in southeastern Ohio...
Northeastern Gallia County in southeastern Ohio...
Meigs County in southeastern Ohio...
North Central Mason County in western West Virginia...
* Until 330 AM EDT.
* At 1218 AM EDT, Between 2 and 4 inches of rain have fallen due to
thunderstorms. Flooding is ongoing over several roads across the
counties.
* Some locations that will experience flooding include...
Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State
Park, New Haven, Mason, Tuppers Plains, Middleport, Chester,
Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin,
Kyger, Dexter and Dyesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
ARJ247
WGUS41 KRLX 220723
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
323 AM EDT Tue Jun 22 2021
OHC009-053-105-WVC053-221300-
/O.EXT.KRLX.FA.W.0025.000000T0000Z-210622T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
323 AM EDT Tue Jun 22 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
Southeastern Athens County in southeastern Ohio...
Northeastern Gallia County in southeastern Ohio...
Meigs County in southeastern Ohio...
North Central Mason County in western West Virginia...
* Until 900 AM EDT.
* At 323 AM EDT, Between 2 and 4 inches of rain have fallen due to
thunderstorms. EMA officials reported flooding is still ongoing
over several roads across the counties.
* Some locations that will experience flooding include...
Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State
Park, New Haven, Mason, Tuppers Plains, Middleport, Chester,
Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin,
Kyger, Dexter and Dyesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
ARJ182
WGUS41 KRLX 221245
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
845 AM EDT Tue Jun 22 2021
OHC009-053-105-WVC053-221800-
/O.EXT.KRLX.FA.W.0025.000000T0000Z-210622T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
845 AM EDT Tue Jun 22 2021
The National Weather Service in Charleston has extended the
* Flood Warning for...
Southeastern Athens County in southeastern Ohio...
Northeastern Gallia County in southeastern Ohio...
Meigs County in southeastern Ohio...
North Central Mason County in western West Virginia...
* Until 200 PM EDT.
* At 845 AM EDT, several roads within the warned area remain closed
due to high water.
* Some locations that will experience flooding include...
Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State
Park, New Haven, Mason, Tuppers Plains, Middleport, Chester,
Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin,
Kyger, Dexter and Dyesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
SL743
WGUS81 KRLX 221343
FLSRLX
Flood Statement
National Weather Service Charleston WV
943 AM EDT Tue Jun 22 2021
OHC009-053-105-WVC053-221800-
/O.CON.KRLX.FA.W.0025.000000T0000Z-210622T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
943 AM EDT Tue Jun 22 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON FOR
SOUTHEASTERN ATHENS, NORTHEASTERN GALLIA, MEIGS AND NORTH CENTRAL
MASON COUNTIES...
At 943 AM EDT, Several roads across the warned area remain closed
due to high water. In addition, minor flooding is developing along
the Shade River near Chester as it continues to slowly rise. This
will affect mainly low lying areas along the Shade River, and Sugar
Run Creek Bridge, which becomes flooded 200 feet downstream from the
Oak Hill Road and Shade River Bridge.
Some locations that will experience flooding include...
Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State
Park, New Haven, Mason, Tuppers Plains, Middleport, Chester,
Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin,
Kyger, Dexter and Dyesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
SL736
WGUS81 KRLX 221759
FLSRLX
Flood Statement
National Weather Service Charleston WV
159 PM EDT Tue Jun 22 2021
OHC009-053-105-WVC053-221809-
/O.EXP.KRLX.FA.W.0025.000000T0000Z-210622T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
159 PM EDT Tue Jun 22 2021
...FLOOD WARNING WILL EXPIRE AT 2 PM EDT THIS AFTERNOON FOR
SOUTHEASTERN ATHENS, NORTHEASTERN GALLIA, MEIGS AND NORTH CENTRAL
MASON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
3927 8172 3922 8173 3919 8174 3918 8176
3915 8174 3910 8175 3908 8177 3908 8181
3905 8180 3902 8177 3896 8178 3894 8218
3919 8230
$$
SLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 21, 7:44 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 21, 7:44 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 744 PM EDT Mon Jun 21 2021 .SYNOPSIS... Cold front slides through tonight. Dry with high pressure middle of next week. Wet weather returns for next weekend. && .NEAR TERM /THROUGH TUESDAY/... As of 630 PM Monday... The main concept of todays forecast is still on track. Only modified and tweaked here and there to some fields such as winds and POPs to account for current observations and trends. The main thing that was slightly changed was pushing the POPs and thunderstorm chances through a little faster than previous thinking. Now have POPs tapering off by early morning and have cut down on thunderstorm chances drastically since the cold front is moving along quickly and there are no signs of potential for convection along and behind the boundary. Most of the current thunderstorms ahead of the boundary have weakened and the severe chances are slim at this point. Only expecting your run of the mill type storms within the broken line over and moving through our OH/WV border which is pushing due southeast. Have thunderstorm chances ending right around midnight with just showers anticipated from then on until just after sunrise. As of 230 PM Monday... Plenty of instability is present with values of SB/MUCAPE in the 2000 to 3000 J/kg range, DCAPE values of around 1000 J/kg, and effective wind shear values of 25-30 kts. The first line of storms is moving into the eastern edge of the area. Another line ahead of the cold front is beginning to move into the area with more strong to severe storms expected. A Severe Thunderstorm Watch has been issued through 8 PM. Damaging winds continue to be the main threat expected with these storms with some hail and a possible tornado not out of the question. Storms will be possible into the evening with instability gradually decreasing into the night. The front itself will move into the area early this evening, moving through the area overnight tonight. More stratiform-like rain is expected to continue along and behind the front throughout the night, gradually moving out to the southeast throughout Tuesday. Some isolated/localized flooding issues may be possible especially in low lying or flood prone areas, or in areas that get hit more than once with storms. Overall, however, with flash flood guidance decently high ahead of the event particularly across those areas with the higher rain amounts expected, have opted out of a flash flood watch for now. Expecting the area to largely dry out by midday Tuesday as much drier area pushes into the area and high pressure settles in to stick around through the middle of the week. Temperatures on Tuesday will be much cooler than they have been with low 70s for the lowlands and mid 50s to 60s for the upper elevations. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 200 PM Monday... High pressure will be in control during the short term period, with gradually warming temperatures as we head towards the long term period. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 1200 PM Monday... High pressure and dry conditions continue across the area on Thursday, however, by Friday, deepening upper trough across the midwest, and increasing heat and humidity, along with a low pressure system that will move into the Great Lakes region, will result in showers and thunderstorms once again across the area. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 730 PM Monday... Moderate westerly flow turns northerly by the early morning due to frontal passage and then relaxes a bit for the rest of the period. CIGs will not clear out until early Tuesday afternoon, however VFR takes over a little earlier. Thankfully the low clouds and light flow will keep most fog development at bay through the morning although have slight VIS restrictions due to mainly rain showers until sunrise. Terminals that received downpours earlier in the day may see some shallow fog/patchy fog possibly more that may lead to lower VIS but confidence is too low to add into TAFs at this point. Any chances for thunderstorms activity fall off around midnight and just some lingering showers will exist into the morning. Low CIGs may get caught up along the mountains and affect EKN/BKW with some IFR possibly LIFR for the majority of the morning. Thereafter, for the rest of the period and Tuesday, VFR will prevail. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Improvements to CIGs and VIS may be delayed for the late morning. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE UTC 1HRLY 23 00 01 02 03 04 05 06 07 08 09 10 EDT 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06 CRW CONSISTENCY H M M M H H H H H H H H HTS CONSISTENCY H M M M H H H H M M M M BKW CONSISTENCY L H H H H H L M M M H H EKN CONSISTENCY H M H H M M H M M L M M PKB CONSISTENCY M M H H H H M H M M M M CKB CONSISTENCY M M L H H H H H H H L L AFTER 00Z WEDNESDAY... No widespread IFR currently expected. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...SL/CG NEAR TERM...JZ/CG SHORT TERM...SL LONG TERM...SL AVIATION...JZ
Hazardous weather outlook, Jun 21, 8:13 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 813 PM EDT Mon Jun 21 2021 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-230015- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 813 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. A cold front moves though overnight raising chances for some thunderstorm activity although not expecting any to be severe. Stronger storms can still pose a localized flash flood threat, especially to areas that have previously received a lot of rainfall. Chances for storms come to an end around midnight or slightly thereafter. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Jun 21, 7:28 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HEAVY RAIN 3 E ALBANY 39.22N 82.14W
06/21/2021 M3.19 INCH ATHENS OH MESONET
RAINFALL SINCE 4 PM AT WUNDERGROUND STATION
KOHALBAN5.
&&
ABELocal storm report, Jun 21, 7:53 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD 8 NNE RUTLAND 39.14N 82.06W
06/21/2021 MEIGS OH DEPT OF HIGHWAYS
DAWIN, PEACH FORK AND KINSBURY ROADS CLOSED
DUE TO FLASH FLOODING. ALSO STATE ROUTE 143
BLOCKED DUE TO FLOOD WATERS. ASSESSMENTS
ONGOING AND ADDITIONAL ROADS ARE LIKELY
AFFECTED BY FLOODING.
0700 PM FLASH FLOOD 5 NNE RUTLAND 39.11N 82.08W
06/21/2021 MEIGS OH FIRE DEPT/RESCUE
WOLFPEN ROAD AFFECTED BY FLASH FLOODING.
0510 PM TSTM WND DMG 2 N SYRACUSE 39.03N 81.97W
06/21/2021 MEIGS OH DEPT OF HIGHWAYS
TREES DOWN ON FOREST RUN ROAD.
0450 PM TSTM WND DMG 4 NW RUTLAND 39.08N 82.17W
06/21/2021 MEIGS OH DEPT OF HIGHWAYS
TREES DOWN ON MCCUMBER ROAD.
&&
ABELocal storm report, Jun 21, 8:14 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
814 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HEAVY RAIN 2 NW COOLVILLE 39.23N 81.82W
06/21/2021 M3.78 INCH ATHENS OH MESONET
IFLOWS GAUGE.
&&
ABELocal storm report, Jun 21, 8:23 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
823 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLOOD 5 W ALBANY 39.23N 82.29W
06/21/2021 VINTON OH LAW ENFORCEMENT
HIGH WATER AFFECTING STATE ROUTE 50 EAST OF
THE ROUTE 356 INTERSECTION.
&&
ABELocal storm report, Jun 21, 8:51 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
851 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD 5 WNW COOLVILLE 39.25N 81.88W
06/21/2021 ATHENS OH PUBLIC
ROADS FLOODED.
&&
EVENT NUMBER RLX2100793
RPYLocal storm report, Jun 21, 9:18 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
918 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM FLASH FLOOD 1 WSW ALBANY 39.22N 82.22W
06/21/2021 ATHENS OH PUBLIC
WATER OVER ROADS.
&&
EVENT NUMBER RLX2100794
RPYThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:59 PM EDT | Areal Flood Warning | RLX | Athens, Gallia, Meigs | 19 hr |
Nearby
Areal Flood Warnings in West Virginia, 2021Areal Flood Warnings in Ohio, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.